# SDR PIDA20050109

- Difficulty date: September 14, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 46,386 hours, 33,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT WEB CRACKED IN AFT CABIN AT BS 986 AND RBL 44.  REPAIRED PER SRM 51-70-13.
